# SDR AWXA200501388

- Difficulty date: November 14, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N668AW
- Make and model: Airbus A320-232
- Aircraft serial: 1764
- Aircraft time: 13,604 hours, 5,172 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Part number: FE240221001
- Condition: Leaking
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - EES - DURING OVERNIGHT INSPECTION DISCOVERED THE L1 DOOR ASSIST BOTTLE LOW, AT ZERO PSI.  MAINTENANCE FOUND LEAK AT DIAPHRAGM.  REMOVED AND REPLACED DIAPHRAGM AND SEALS ON THE L1 DOOR ASSIST BOTTLE IAW AIRBUS 320 AMM 52-10-00-03.  LEAK CHECK WAS GOOD.
